Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

2 month normal periods after D/C. Spotting, pink discharge, dizziness, cramps. Negative HPTS. Any ideas?

I had a D/C done in November. I had a normal period in Dec. and Jan. I had a missed period in February. Now for the last week and a half I have been spotting brown and then light pink. Some cramps, but nothing major. I have been dizzy in the begining of March. I do not have any other symptoms. I only have spotted enough to notice when I wipe. My HPTS all came out negative. What should I do?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for posting your query on health care magic.
HPT negative even after 1 week of missed period suggests less likely you are pregnant.
However to be on a safer side ( to detect early stage of pregnancy due to late implantation) , get your blood tested for beta HCG.
Transvaginal scan gives a better idea of the diagnosis.
Consult your Gynecologist for further management.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor